# SDR VNAA20250329001

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 67053002902
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER, LOCATED BTW FS985 TO FS969 AND STGR 26L TO 26R.  PREVIOUS REPAIR DOUBLER, LOCATED BTW FS985 TO FS969 AND STGR 26L TO 26R WAS REPAIRED PER REO 670-53-00-290 REV.-F
